# SDR MASA2013071552343

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 32,076 hours, 35,483 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Condition: Corroded
- Location: Rt Elevator
- Component: Elevator, Cndair
- Component part number: 601R240252
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR CORRODED INSIDE ON AFT SUPPORT FITTINGS AND FASTENERS, LOWER SIDE.
